MathSciNet Relay Station
MathSciNet bibliographic data
MR2159779 (2006c:34114) 34G10 (47A52 47D06 47N20)
Huang, Yongzhong; Zheng, Quan Regularization for a class of ill-posed Cauchy problems. Proc. Amer. Math. Soc. 133 (2005), no. 10, 3005–3012 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement